Page 2 of 2 FirstFirst 12
Results 11 to 12 of 12

Thread: Eye problems with Plaquenil

  1. #11
    Join Date
    Feb 2007
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Quote Originally Posted by sary
    You know, migraines can cause vision problems. Not to say it isn't from the plaquneil, but there also other possibilities. Maybe talk to both of your docters about your migraines, so they can also factor that in too.
    Yeah, I know! And I was so sure it was migraines when this first started. Then I realized the blur is always there. I'm not sure, but I believe that if the blur is always present, it's less likely to be migraine?

    I'm waiting and waiting, and this eye thing gets worse. Slowly but surely. I thought I would have gotten a new medication by now, but my rheumatologist doesn't even respond to my calls. I've said it before, but the healthcare system in sweden is really really bad.

  2. #12
    Join Date
    Jun 2007
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default eye problem with plaquenil

    hi! sorry to hear u have eye problems...i am facing eye problem now by seeing dots black in color ans streaks when i look in the blue sky. i went to the optician he said everything is just fine with the retina....i dont belive the drug hasnt anything to do with it... i am really scared as i am taking plaquenil 2 years now and i have got 2 pretty daughters i wish to see when they grow up...please help me all in this... do i need to stop the drug or will i use the vision

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •